# SDR MASA200700283

- Difficulty date: May 25, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 9,788 hours, 7,665 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Control Unit
- Part number: CC670511491
- Part serial: MF3120009
- Condition: Malfunctioned
- Part time: 9,760 hours, 7,604 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2881 PHX - PILOT REPORTED THAT THE EICAS DCU1 CIRCUIT BREAKER HAD POPPED AND WOULD NOT RESET.  ALSO REPORTED A "FUNNY" SMELL IN THE COCKPIT.  MX REMOVED AND REPLACED DCU PANEL.
